# SDR DALA12014080868

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 76,340 hours, 71,844 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STEP 6  OF AA WC 5740-01114-01B FOUND INBD BORE DIAMETER OF RT /MLG SUPPORT FITTING. FOUND OUT OF LIMITS IAW AA WC.  CW PRI 509165-14AD REV 1.  COMPLIED WITH ERA 509165-14AD, REV ORIG.
